Results 1 to 4 of 4
  1. #1
    Bpowell512 is offline New Member
    Join Date
    Aug 2016
    Posts
    20

    NEED ADVICE PLEASE letro and nolva

    I had some slight irritation in my nipples, puffiness, and mild hardening of tissue in my chest. I just did my last pin about a week ago of my 9week test e 500mg/ week cycle. I'm starting my pct in a week. I am currently using .25mg of letro ed. Have only been on letro for 2days, was on adex .25 e3d for week 2 to 6 of cycle then started having gyno issue weeks 7 thru 9 was at .5mg adex eod. can I do nolvadex and letro for pct or should i stop taking the letro?

  2. #2
    Join Date
    Sep 2012
    Posts
    4,440
    I would use clomid and nolva for PCT.
    I would use ralox at 60mg per day to rid yourself of gyno.

  3. #3
    JKW's Avatar
    JKW
    JKW is offline Associate Member
    Join Date
    Dec 2012
    Posts
    237
    I used letro when I had similar symptoms at one point, Cleared it up and I went back to anastrozole with no problems since.

  4. #4
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    You should stop taking the letro ASAP.

    If you don't stop taking it there is a very good chance you will crash your e2 and feel terrible.

    The first few weeks of pct are difficult enough, no need to make things worse.

    Imo go back to your normal dex dose until PCT.

    Run your nolva and clomid as usual and if your gyno issue persists then continue taking nolva until this go back to normal.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •